# SDR DALA2015060207849

- Difficulty date: December 2, 2013
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 67,877 hours, 50,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FUSELAGE SKIN AT FS 1418 BETWEEN L1 AND L2R COMMON TO PREVIOUS INSTALLED REPAIR IAW SRM 53-04, FIG 40 AT L2L AND L3L.  DTA, PRIOR TO 18 MONTHS SERVICE FROM SECTION I,  ACCOMPLISH DTA IAW 14 CFR 25.571 AND 14 CFR 26 SUBPART E.  REF SID AD 2004-11-07.  ASSOCIATED ER/A 88-519149, ADDED FOR AC 0957.  REMOVED INI TIME FROM MASK NOT NEEDED.  REDEFERRED LOG TO QC, ESTABILISH MONITOR INSPECTION 10-0553-8-2672, SN 0957 L/L DTA. ER/A 519149-14AD REV A IS CURRENT.  SUPPLEMENTAL INSPECTIONS ARE TRACKING VIA LOGPAGE 1967737.  THIS LOGPAGE IS TO BE DELETED.  CLOSED LOG AND REMOVED MONITOR INSPECTION IAW ALERT 30MAY15 AND LOG COMMENTS.
